MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE

ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE
Model Number 804-06-324
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon was utilzing the glenoid wedge baseplate inserter (804-06-324) to implant the glenoid wedge baseplate.After implant was implanted, the inserter was removed and handed back to the scrub tech.The scrub tech showed me the inserter and we noticed that the peg was missing from the guide.The surgeon was notified immediately and he determined that the peg had snapped off in the patient.He made 4 attempts to remove with a hemostat but was unsuccessful.The surgeon decided to leave the broken peg in the patient and continued to complete the surgery.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00528466_1644408-2026-00211; cc-00528466, 804-06-324, s303 - broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24631468
Report Number1644408-2026-00492
Device Sequence Number9173961
Product Code KWS
UDI-Device Identifier00190446844150
UDI-Public00190446844150
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number804-06-324
Device Lot Number446345L02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale